Forum home Getting pregnant Conception & fertility problems

Coming of microgen 30 pill?

Iv been of microgen 30 for nearly 3 months now and still no sign of my period , I had my withdraw bleed a few days after stopping but nothing of the natural period , I keep having cramps but it's hard to tell what they mean , is this normal ? 

Replies

  • Hi

    I have no personal experience on this but I have heard it varies from woman to woman how quick you return to normal after coming off contraception.

    I hope it doesn’t take much longer for you but if you are worried maybe see your gp or nurse?

    Sorry I’m not much help!

  • Hello 

    I'm new to this website and I'm looking for advise too, ive been of the microgynon for around 5 weeks now, I had the same withdrawal bleed after finishing my last pack as normal, I've had cramps but no further periods. how long should you wait until visiting the doctors?

Sign In or Register to comment.